# SDR UALA2012053103028

- Difficulty date: May 30, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 36,284 hours, 14,945 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: NP16531211
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WINDOW DISPLAYED ON UPPER ECAM SCREEN, ANTI-ICE.  PFR FAULTS LEFT SLIDING WINDOW.  REPLACED SLIDING WINDOW.
